American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Bit-Shun Tam and Hans Schneider. On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001) 209-245. MR 1707205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lech Drewnowski and Iwo Labuda. Copies of $c_0$ and $\ell_\infin$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998) 3555-3570. MR 1466947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. I. Chilin, P. G. Dodds, A. A. Sedaev and F. A. Sukochev. Characterizations of Kadec-Klee properties in symmetric spaces of measurable functions. Trans. Amer. Math. Soc. 348 (1996) 4895-4918. MR 1390973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ioannis A. Polyrakis. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of $\mathbb{R}^n$ . Trans. Amer. Math. Soc. 348 (1996) 2793-2810. MR 1355300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. J. Bernau and C. B. Huijsmans. The order bidual of almost $f$-algebras and $d$-algebras . Trans. Amer. Math. Soc. 347 (1995) 4259-4275. MR 1308002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1